# SDR DXTA200702254

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 7,381 hours, 4,503 cycles
- Engine: Allsn AE3007C
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Ptu
- Part number: 99144644
- Part serial: 0125
- Condition: Inoperative
- Location: Hyd System
- Part time: 1,878 hours, 1,140 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD A PRESSURE DROPPED TO 2000 PSI, FOLLOWED BY AMBER CAS (HYD LOW QTY B) AND (HYD O TEMP B) MESSAGES ILLUMINATED.  REMOVED & REPLACED PTU, LH ENGINE DRIVEN HYD.  PUMP & "A" HYD FILTER ASSEMBLY, IAW THE 750 MAINT. MANUAL 29-10-02, 29-10-09 & 29-20-04.  OPERATIONAL/LEAK CHECK SATISFACTORY.  REPLACED ALL 'A' HYD SYSTEM FILTER.  LEAK CHECK SATISFACTORY.
